# SDR GTIA020253

- Difficulty date: March 28, 2002
- Submitted: April 16, 2002
- Operation: Air carrier
- Aircraft: N824NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53015
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Part number: 95906
- Part serial: 2471
- Condition: Failed
- Location: Nose Trim
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MYR - PRIMARY TRIM NOSE DOWN INTERMITTENT ON GROUND.  REMOVED AND REPLACED PRIMARY TRIM MOTOR PER MD80 MM 27-40-01, OPERATIONAL TEST OF PRIMARY TRIM MOTOR.  OPS CHECK GOOD.  (M)
